# SDR UG8AD01016

- Difficulty date: May 31, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N940DC
- Make and model: Gulstm GIV
- Aircraft serial: 1052
- Engine: Rroyce TAYMK6118
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407611
- Condition: Failed
- Location: Battery Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 BATTERY FAILED (DEAD).  APPARENT CAUSE:  GROUND SERVICE BUS WAS LEFT ENERGIZED.   REPLACE NR 2 BATTERY.  AIRCRAFT WAS RETURNED TO SERVICE.
